Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
drummerman

is swelling a side effect

Recommended Posts

my face has been swelling ever so slightly. my mom even noticed but its not that bad. is this a side effect or should i be worried about this? will it last the whole treatment?!

Link to post
Share on other sites

me too !!!!!!!!!!!!!!! redface.gif

My face just grew chubbier.. like my cheeks are more fleshy than pre-tane.

My mum said people who take any medication for at least some duration of time WOULD have such side effects, so it will wear off after we stop the tane.

eusa_angel.gif

Link to post
Share on other sites
me too !!!!!!!!!!!!!!! redface.gif

My face just grew chubbier.. like my cheeks are more fleshy than pre-tane.

My mum said people who take any medication for at least some duration of time WOULD have such side effects, so it will wear off after we stop the tane.

eusa_angel.gif

Link to post
Share on other sites

I also had that feeling when I look in the mirror. No one has told me yet though.

Maybe this is the initial reaction to face skin drying out , who knows.

If there are no new posts that this could happen or has happenned to some other ppl, till the end of day today, then I will call my derm and ask him smile.gif ...

Link to post
Share on other sites
I also had that feeling when I look in the mirror. No one has told me yet though.

Maybe this is the initial reaction to face skin drying out , who knows.

If there are no new posts that this could happen or has happenned to some other ppl, till the end of day today, then I will call my derm and ask him smile.gif ...

Link to post
Share on other sites

hey scottishlad,

Are you saying in the region where you got acne ( I am assuming it is not cysts, just whiteheads or pimples), the entire region was swollen.

Or are you saying you got cysts and the skin below the cyst was swollen?

Link to post
Share on other sites
hey scottishlad,

Are you saying in the region where you got acne ( I am assuming it is not cysts, just whiteheads or pimples), the entire region was swollen.

Or are you saying you got cysts and the skin below the cyst was swollen?

Link to post
Share on other sites

Ok, that makes sense. Usually when I get cysts the region around the cyst is tender and kinda swollen.

But for whiteheads and small pimples, the region around that does not swell.

But now after about 10 days in tane, I am kind of feeling , that my face has puffed up, as if I just woke up from bed.

I thought it was appearing like it due to my new haircut, but after reading the posts from drummerman and jeanie , I am beginning to think accutane might have had a hand in this strange phenomenon smile.gif

Link to post
Share on other sites
Ok, that makes sense. Usually when I get cysts the region around the cyst is tender and kinda swollen.

But for whiteheads and small pimples, the region around that does not swell.

But now after about 10 days in tane, I am kind of feeling , that my face has puffed up, as if I just woke up from bed.

I thought it was appearing like it due to my new haircut, but after reading the posts from drummerman and jeanie , I am beginning to think accutane might have  had a hand in this strange phenomenon smile.gif

Link to post
Share on other sites

Now that I think of it, my face kind of feels like that too. And its my entire face, not just where I have acne. Im willing to bet that this is the reason some of my pores that have never looked large, do right now as well. Hmm.. probably associated with the redness and sensitivity we get on 'tane.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×